Open Access
Translator Disclaimer
February 2015 Stable laws and spectral gap properties for affine random walks
Zhiqiang Gao, Yves Guivarc’h, Émile Le Page
Ann. Inst. H. Poincaré Probab. Statist. 51(1): 319-348 (February 2015). DOI: 10.1214/13-AIHP566

Abstract

We consider a general multidimensional affine recursion with corresponding Markov operator $P$ and a unique $P$-stationary measure. We show spectral gap properties on Hölder spaces for the corresponding Fourier operators and we deduce convergence to stable laws for the Birkhoff sums along the recursion. The parameters of the stable laws are expressed in terms of basic quantities depending essentially on the matricial multiplicative part of $P$. Spectral gap properties of $P$ and homogeneity at infinity of the $P$-stationary measure play an important role in the proofs.

Nous considérons une relation de récurrence affine multidimensionelle à coefficients aléatoires et nous supposons que l’opérateur de Markov $P$ associé a une unique probabilité stationnaire. Nous montrons la propriété de trou spectral pour les opérateurs de Fourier correspondants sur certains espaces de fonctions Holdériennes, et nous en déduisons la convergence vers des lois stables pour les sommes de Birkhoff le long des trajectoires. Les paramètres des lois stables obtenues s’expriment à l’aide de quantités dépendant essentiellement de la partie multiplicative de $P$. La preuve est basée sur les propriétés spectrales de l’opérateur de Markov associé et l’homogénéité à l’infini de la mesure stationnaire.

Citation

Download Citation

Zhiqiang Gao. Yves Guivarc’h. Émile Le Page. "Stable laws and spectral gap properties for affine random walks." Ann. Inst. H. Poincaré Probab. Statist. 51 (1) 319 - 348, February 2015. https://doi.org/10.1214/13-AIHP566

Information

Published: February 2015
First available in Project Euclid: 14 January 2015

zbMATH: 1330.60016
MathSciNet: MR3300973
Digital Object Identifier: 10.1214/13-AIHP566

Subjects:
Primary: 60B20
Secondary: 60E07 , 60F05

Keywords: Affine recursions , spectral gap , Stable laws

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.51 • No. 1 • February 2015
Back to Top